MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT TRIFURCATED MONITORING KIT, 60", 3ML FLUSH DEVICES, MACRODRIP (POLE; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT TRIFURCATED MONITORING KIT, 60", 3ML FLUSH DEVICES, MACRODRIP (POLE; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Model Number 42800-07
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
 
Event or Problem Description
The event occurred on an unspecified date and involved a transpac¿ it trifurcated monitoring kit, 60", 3ml flush devices, macrodrip (pole mount).The customer reported that the device came back repacked as defective as it disconnected while in use during a case.There was no report of human harm and no other information is available regarding this reported issue at this time.
 
Additional Manufacturer Narrative
The following items wer received for investigation: one case (23 of 75) of 10 new list #42800-07, transpac¿ it trifurcated monitoring kit, 60", 3ml flush devices, macrodrip (pole mount); lot #5819705.One case (16 of 75) of 10 new list #42800-07, transpac¿ it trifurcated monitoring kit, 60", 3ml flush devices, macrodrip (pole mount); lot #5819705.Visual: 20 new list #42800-07, trifurcated monitoring kits were received.A similar complaint with the same lot number was confirmed for separation due to the tubing being tacky.No visual anomalies were observed on the returned sets.Functional: when the returned sets were primed and pressure leak tested, no leaks were observed.A pull test was conducted between the pvc tubing and the tubing pocket of the transducer.All the sets pulled within the specification limits.For 19 out of 20 sets, the pvc tubing pulled off from the luer over 6 lbs which is within the specifications limit of 6 lbs.For the remaining set, the pvc tubing broke near the luer over 6 lbs.19 out of 20 sets had tubing pockets that were observed to be tacky.The probable cause of the tubing pockets being tacky had occurred due to uv adhesive not being fully cured during the manufacturing assembly process.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.D9 - date returned to mfg: 9/9/2022.

Brand Name
TRANSPAC¿ IT TRIFURCATED MONITORING KIT, 60", 3ML FLUSH DEVICES, MACRODRIP (POLE
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key15380807
Report Number9617594-2022-00262
Device Sequence Number5506254
Product Code DRS
UDI-Device Identifier00887709097629
UDI-Public(01)00887709097629(17)250201(10)5819705
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2025
Device Model Number42800-07
Device Catalogue Number42800-07
Device Lot Number5819705
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2022
Supplement Date Received by Manufacturer10/21/2022
Initial Report FDA Received Date09/08/2022
Supplement Report FDA Received Date11/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown